# SDR C8GA20040010

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 55,844 hours, 29,725 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A2
- Part serial: 4738
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON AT 80 KNOTS.  ABORTED TAKEOFF AND RETURNED TO RAMP WITH NO FURTHER INCIDENT.   DMI THE NR 1 ENGINE LOW OIL PRESSURE LIGHT UNDER MEL 79-4.  AIRCRAFT RETURNED TO SERVICE.  CLEARED MEL 79-4 ON 7/8/2004 UPON ARRIVING IN KFLL BY REPLACING THE LOW OIL PRESSURE LIGHT SWITCH IAW B727 MM 79-33-0.  OPERATIONAL SYSTEM CHECKED GOOD IAW B727 MM 79-32-0 AND THE AIRCRAFT RETURNED TO SERVICE.
